BibTeX record journals/tcbb/HsiehYW08

download as .bib file

@article{DBLP:journals/tcbb/HsiehYW08,
  author    = {Yong{-}Hsian Hsieh and
               Chih{-}Chiang Yu and
               Biing{-}Feng Wang},
  title     = {Optimal Algorithms for the Interval Location Problem with Range Constraints
               on Length and Average},
  journal   = {{IEEE} {ACM} Trans. Comput. Biol. Bioinform.},
  volume    = {5},
  number    = {2},
  pages     = {281--290},
  year      = {2008},
  url       = {http://doi.acm.org/10.1145/1371585.1371597},
  doi       = {10.1145/1371585.1371597},
  timestamp = {Sun, 06 Sep 2020 16:55:18 +0200},
  biburl    = {https://dblp.org/rec/journals/tcbb/HsiehYW08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics